# SDR AALA20121111003

- Difficulty date: November 7, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 37,370 hours, 15,393 cycles
- System (JASC): 2430 · DC Generating System
- Part: Terminal
- Part number: BACT12AC16
- Condition: Burned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E AND E BAY, POSITIVE FEEDER CABLE TO TERMINAL OF STATIC INVERTER HAS ARCING MARK.  INSTALLED NEW TERMINAL LUGS PER BOEING SWPM 20-30-11 WITH CRIMPER H9785.  INSTALLED TERMINAL LUGS ON STATIC INVERTER PER BOEING 737-800 AMM 24-34-21.
